Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 232, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 19, 2014, 5:42 PM CDT for Scott County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 5:42 PM CDT (22:42 UTC)
- Expired
- Jun 19, 2014, 6:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 50 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.7 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 863 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
316
WUUS54 KJAN 192242
SVRJAN
MSC123-192330-
/O.NEW.KJAN.SV.W.0232.140619T2242Z-140619T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
542 PM CDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 630 PM CDT
* AT 543 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOREST...AND
MOVING WEST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FOREST...HOMEWOOD AND PULASKI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3223 8933 3223 8942 3222 8942 3222 8961
3226 8962 3244 8960 3240 8932
TIME...MOT...LOC 2243Z 094DEG 5KT 3232 8943
HAIL...<.75IN
WIND...60MPH
$$
JA2 follow-up statements
870
WWUS54 KJAN 192301
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT THU JUN 19 2014
MSC123-192330-
/O.CON.KJAN.SV.W.0232.000000T0000Z-140619T2330Z/
SCOTT MS-
601 PM CDT THU JUN 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SCOTT
COUNTY UNTIL 630 PM CDT...
AT 601 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOREST...AND
MOVING WEST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FOREST...HOMEWOOD AND PULASKI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3225 8940 3223 8942 3222 8942 3222 8961
3226 8962 3244 8960 3241 8937
TIME...MOT...LOC 2301Z 090DEG 11KT 3234 8946
HAIL...<.75IN
WIND...60MPH
$$
JA299
WWUS54 KJAN 192308
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CDT THU JUN 19 2014
MSC123-192318-
/O.CAN.KJAN.SV.W.0232.000000T0000Z-140619T2330Z/
SCOTT MS-
608 PM CDT THU JUN 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SCOTT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3225 8940 3223 8942 3222 8942 3222 8961
3226 8962 3244 8960 3241 8937
TIME...MOT...LOC 2308Z 090DEG 11KT 3234 8949
$$
JAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:41 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 19, 3:41 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 341 PM CDT THU JUN 19 2014 .SHORT TERM...DIURNALLY DRIVEN ISO/SCT SHRA/TSRA ARE ONGOING ACROSS PARTS OF THE CWA (ESPECIALLY PARTS OF N-CENTRAL) THIS AFTERNOON AND SHOULD LINGER UNTIL ABOUT 7 PM AS SFC BOUNDARIES COLLIDE AND SUPPORT NEW CELL DEVELOPMENT. HAVE GONE WITH A PRE FIRST PERIOD FOR THE ZONES TO ACCOUNT FOR THIS ACTIVITY. THE SAME THINKING GOES AS FOR AS GUSTY WINDS WITH A FEW STORMS. THIS EVENING LOOKS TO BE QUIET WITH PRECIP ACTIVITY LIKELY ENDING BY SUNSET. EXPECT SOME HIGH LEVEL CLOUDS (DEBRIS) FOR A PART OF THE EVENING BEFORE CLEARING OCCURS. LOW TEMPS WILL BE VERY SIMILAR TO THE PREV MORNINGS WITH READINGS RANGING FROM 68-72. THE PATTERN FOR FRIDAY WILL STILL BE INFLUENCED BY THE MID/UPPER RIDGE CENTERED OVER THE AREA. THE LOW LEVEL FLOW WILL BE ORIENTED SLIGHTLY DIFFERENTLY AND THERE LOOKS TO BE SOME DRIER AIR THE EAST THAT MAY IMPINGE ON PARTS OF THE CWA. DUE TO THIS...EXPECTING LESS PRECIP COVERAGE THAN TODAY WITH POSSIBLY MORE OF A FOCUS OVER THE SOUTHERN PARTS. WITH LESS ACTIVITY AROUND AND THE RIDGE OVERHEAD...TEMPS WILL WARM A BIT FROM THE PREV VALUES AND EXPECT A FEW MORE 93-95 READINGS. BY SAT...THE GRIP OF THE RIDGE WILL LOOSEN AS THE NE CONUS TROUGH HELPS TO SQUASH THE RIDGE SOME. THIS WILL ALLOW MID LEVEL HEIGHTS OVER OUR REGION TO FALL SOME AND BRING THE HINTS OF A WEAK SFC BOUNDARY FURTHER S INTO PARTS OF N MS. THIS SHOULD HELP IS LOW LEVEL CONVERGENCE SOME AND BRING SLIGHTLY COOLER TEMPS ALOFT INTO THE REGION. THIS WILL SUPPORT STRONGER INSTABILITY FOR LOCATIONS OVER THE N/NE PART OF THE CWA ON SAT AND EXPECTED GREATER COVERAGE OF PRECIP. DUE TO THIS...HAVE BUMPED POPS UP OVER THAT PART OF THE CWA. THERE IS ALSO SOME INDICATION OF THE RISK OF MICROBURSTS. AT THIS POINT...WILL HOLD OFF ON ADDING ANYTHING TO THE HWO/GRAPHICS AND SEE HOW THE TRENDS GO WITH THE NEXT MODEL RUN. AS FOR TEMPS...READINGS AGAIN LOOK TO BE ON THE WARM SIDE WITH A GOOD PART OF THE CWA REACHING 93-95. /CME/ && .AVIATION...WILL BE WATCHING FOR TSRA ACTIVITY TO IMPACT TAF SITES THROUGH AROUND 00Z FRIDAY...OTHERWISE VFR CONDITIONS EXPECTED EXCEPT FOR MVFR FOG AT KMEI AND KHBG AFTER 05Z FRIDAY /SW/ && .PREV DISCUSSION... /ISSUED 1033 AM CDT THU JUN 19 2014/ SHORT TERM...YPICAL MID JUNE DAY ON TAP WITH ISO TYPE SHRA/TSRA DEVELOPING LATER THIS AFTERNOON AS TEMPS REACH THE 90-94 RANGE. GOING FORECAST IS ON TRACK...NO ADJUSTMENTS NEEDED. AS FOR WHAT TO EXPECT WITH THE LATER ISO ACTIVITY...MORNING RAOB ANALYSIS SHOWS THE ENVIRONMENT TO SUPPORT SBCAPE OF 2500-3000 J/KG ONCE THE LOWER 90S ARE REACHED WITH 68-69 SFC DEWPTS. OVERALL...THAT IS A TYPICAL SORT OF INSTABILITY RANGE THAT IS MET THIS TIME OF YEAR. WHAT IS MORE ABNORMAL IS THE LOW LEVEL (0-3KM) LAPSE RATES AND THE DCAPE. DUE TO SOME MID LEVEL DRY AIR...DCAPE VALUES LOOK TO RANGE BETWEEN 1100-1300 J/KG. ADDITIONALLY...WITH SFC TEMPS 92-93...LL LAPSE RATES LOOK TO PEAK BETWEEN 8.9 AND 9.1 C/KM. THESE TWO ELEMENTS ARE A BIT CONCERNING WITH REGARD TO THE POTENTIAL FOR SOME STRONG GUSTY WINDS REACHING THE SFC WITH ANY STORM...EVEN WHEN THE CORE OF THE STORM MAY NOT BE OVERLY IMPRESSIVE. SO...MY EXPECTATIONS ARE THAT A FEW STORMS COULD BE ON THE STRONG SIDE WITH GUSTY WINDS OF 30-50 MPH. MAIN TIMING FOR ANY OF THIS ISO ACTIVITY LOOKS TO BE BETWEEN 1-6 PM. /CME/ PREV LONG TERM DISCUSSION... /ISSUED 400 AM CDT THU JUN 19 2014/ LONG TERM...MODELS IN QUITE GOOD AGREEMENT ON A WEEKEND FORECAST THAT LOOKS TO BE INFLUENCED PRIMARILY BY A SURFACE BOUNDARY WHICH SAGS DOWN INTO THE MID-SOUTH AND TN VALLEY REGIONS. LOW LEVEL THERMAL AXIS SETS UP ACROSS REGION AHEAD OF THIS BOUNDARY...AND COMBINED WITH LOW LEVEL MOISTURE POOLING SHOULD RESULT IN ENHANCED INSTABILITY ESPECIALLY IN NORTHERN SECTIONS. MID/UPPER LEVEL FLOW BECOMES MORE W/NW AS TROUGHS DIG ALONG BOTH THE WEST AND NORTHEAST COASTS...OPENING REGION UP TO IMPACTS FROM IMPULSES MOVING E/SE IN THIS FLOW. ALL OF THIS SHOULD RESULT IN SOME INCREASED RISK FOR SHRA/TSRA ACTIVITY WITH HIGHEST POPS IN NORTHERN SECTIONS. WILL NOT COMPLETELY LIMIT POPS TO AFTERNOON/EVENING DIURNAL PEAK GIVEN THAT NW FLOW PATTERN COULD ALLOW FOR SOME NOCTURNAL MCS IMPACTS. PARAMETERS SUGGEST AT LEAST SOME RISK FOR WET MICROBURST ACTIVITY GIVEN VERTICAL TOTALS IN THE 26-28 DEGREE RANGE...MLCAPE VALUES ~3000 J/KG AT PEAK HEATING...AND W/NW MID LEVEL FLOW WHICH TENDS TO BE MORE FAVORABLE FOR SUCH ACTIVITY. THIS WILL NEED TO BE MONITORED IN LATER FORECASTS. MODEL DIFFERENCES INCREASE SOMEWHAT IN THE EARLY TO MIDDLE PART OF NEXT WEEK. GFS IS MORE AGGRESSIVE IN DIGGING A STRONG MID/UPPER LEVEL TROUGH INTO THE GREAT LAKES REGION WITH AN AXIS OF TROUGHING EXTENDING SW TOWARD NW GULF COAST. ECMWF IS LESS AGGRESSIVE WITH THIS FEATURE AND SHOWS SUBTROPICAL RIDGE CENTERED OVER FL/GULF OF MEXICO AS MORE OF THE DOMINANT FEATURE. EITHER SOLUTION SUGGESTS AT LEAST SOME DIURNAL CONVECTIVE RISK...BUT GFS IS MORE ACTIVE WITH ANOTHER SURFACE BOUNDARY SAGGING INTO THE REGION. GEFS/UKMET/ CANADIAN GENERALLY SUPPORT THE GFS SOLUTION AND HAVE LEANED LONGER TERM FORECAST IN THAT DIRECTION. THIS RESULTS IN CONTINUED CHANCE CATEGORY POPS AND SLIGHTLY COOLER TEMPS THROUGH MIDWEEK. DECENT LAPSE RATES...INSTABILITY AND WEAK NW FLOW ALOFT SHOULD CONTINUE TO SUPPORT AT LEAST A NOMINAL RISK OF STRONGER STORMS WITH MICROBURST POTENTIAL THROUGH THIS PERIOD. /AEG/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 94 71 95 / 6 15 5 19 MERIDIAN 67 95 69 95 / 7 13 6 33 VICKSBURG 69 93 69 95 / 9 11 4 15 HATTIESBURG 70 95 71 95 / 8 16 13 25 NATCHEZ 70 91 70 93 / 9 19 7 21 GREENVILLE 73 95 72 95 / 9 10 13 29 GREENWOOD 70 94 71 94 / 8 11 16 35 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/SW/AEG/
Hazardous weather outlook, Jun 19, 2:06 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 206 PM CDT THU JUN 19 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 201915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 206 PM CDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. 2 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 19, 3:01 PM CDT, 2 hours 41 minutes before
MSZ042-043-192030- MADISON MS-YAZOO MS- 301 PM CDT THU JUN 19 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 301 PM CDT THU JUN 19 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF LITTLE YAZOO AT 302 PM CDT...MOVING NORTHWEST AT 15 MPH. PEOPLE IN CENTRAL YAZOO AND WEST CENTRAL MADISON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3265 9058 3282 9040 3266 9022 3254 9038 TIME...MOT...LOC 2002Z 137DEG 13KT 3267 9038 JA
Special weather statement, Jun 19, 3:12 PM CDT, 2 hours 30 minutes before
MSZ042-043-192040- MADISON MS-YAZOO MS- 312 PM CDT THU JUN 19 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 312 PM CDT THU JUN 19 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER MYRLEVILLE AND LITTLE YAZOO AT 312 PM CDT...MOVING NORTHWEST AT 15 MPH. PEOPLE IN CENTRAL YAZOO AND WEST CENTRAL MADISON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3280 9060 3295 9040 3271 9017 3259 9033 TIME...MOT...LOC 2012Z 137DEG 13KT 3271 9032 JA
Special weather statement, Jun 19, 3:22 PM CDT, 2 hours 20 minutes before
MSZ028>030-032-033-192120-
WEBSTER MS-OKTIBBEHA MS-MONTGOMERY MS-CLAY MS-CHOCTAW MS-
322 PM CDT THU JUN 19 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CDT THU JUN 19 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF SHERWOOD AT 322
PM CDT...MOVING NORTH AT 5 MPH.
PEOPLE IN NORTHEASTERN CHOCTAW...WEST CENTRAL CLAY...EXTREME EAST
CENTRAL MONTGOMERY...NORTHWESTERN OKTIBBEHA AND WEBSTER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3341 8900 3347 8949 3373 8930 3373 8920
3375 8919 3374 8905 3376 8903 3376 8902
3376 8894
TIME...MOT...LOC 2022Z 188DEG 3KT 3351 8910
MMESpecial weather statement, Jun 19, 4:12 PM CDT, 1 hour 30 minutes before
MSZ035-042-192140-
HUMPHREYS MS-YAZOO MS-
412 PM CDT THU JUN 19 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CDT THU JUN 19 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 7 MILES SOUTH OF MIDNIGHT AT 412 PM CDT...MOVING NORTH AT 10
MPH.
PEOPLE IN NORTHWESTERN YAZOO AND SOUTHERN HUMPHREYS COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3287 9044 3286 9066 3292 9067 3292 9066
3309 9066 3310 9068 3313 9069 3312 9070
3313 9070 3315 9069 3317 9045
TIME...MOT...LOC 2112Z 175DEG 11KT 3296 9056
JALocal storm report, Jun 19, 5:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
531 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM DENSE FOG 2 ENE TINSLEY 32.74N 90.43W
06/19/2014 YAZOO MS LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS OLD HIGHWAY 49...ROSE HILL
ROAD...AND ROBINDALE ROAD IN CENTRAL AND SE YAZOO COUNTY.
&&
ALLENSpecial weather statement, Jun 19, 5:39 PM CDT, 3 minutes before
MSZ050-192310-
SCOTT MS-
539 PM CDT THU JUN 19 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
539 PM CDT THU JUN 19 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES SOUTHEAST OF FOREST AT 539 PM CDT...MOVING WEST AT 5
MPH.
PEOPLE IN SOUTHEASTERN SCOTT COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3222 8961 3234 8960 3244 8959 3241 8932
3223 8933
TIME...MOT...LOC 2239Z 094DEG 5KT 3232 8942
JAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:57 PM CDT | Special Weather Statement | JAN | Holmes | 33 min |
| Jun 19, 3:01 PM CDT | Special Weather Statement | JAN | Yazoo | 29 min |
| Jun 19, 3:12 PM CDT | Special Weather Statement | JAN | Yazoo | 28 min |
| Jun 19, 3:22 PM CDT | Special Weather Statement | JAN | Webster | 58 min |
| Jun 19, 3:24 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 36 min |
| Jun 19, 4:12 PM CDT | Special Weather Statement | JAN | Humphreys | 28 min |
| Jun 19, 5:39 PM CDT | Special Weather Statement | JAN | Scott | 31 min |
| Jun 19, 5:54 PM CDT | Special Weather Statement | JAN | Montgomery | 31 min |
| Jun 19, 6:02 PM CDT | Special Weather Statement | JAN | Attala | 33 min |
| Jun 19, 6:16 PM CDT | Special Weather Statement | JAN | Newton | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.